ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On the degree of Chebyshev approximation on sets with several components

Fuchs, W. H. J. (1978) On the degree of Chebyshev approximation on sets with several components. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 13 (5-6). pp. 396-404. ISSN 00002-3043

[img]
Preview
PDF
Download (2278Kb) | Preview
    Item Type: Article
    Additional Information: Մի քանի կոմպոնենտներով բազմությունների վրա Չեբիշևյան մոտարկման աստիճանի մասին։ О степени Чебышевской аппроксимации на множествах несколькими компонентами.
    Uncontrolled Keywords: Ֆուքս Վ. Գ. Ի., Фукс В. Г. И.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 27 Feb 2013 10:41
    Last Modified: 27 Feb 2013 11:33
    URI: http://mathematics.asj-oa.am/id/eprint/1723

    Actions (login required)

    View Item